# SDR WX0A2024100432194

- Difficulty date: October 4, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N238NV
- Make and model: Airbus A320-214
- Aircraft serial: 2133
- Aircraft time: 66,922 hours, 26,201 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: R1 Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) R1 DOOR SHOWED OPEN ON FLIGHT DESCENT. / PERFORMED OPS CHK OF DOOR WARNING SYSTEM OF R1 DOOR, AND PERFORMED PRESSURIZATION TEST. REF AMM 52-71-00-710-001-A AND 05-53-00-780-002-A01. NO DEFECTS NOTED AT THIS TIME OK FOR SERVICE."
